Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphisms of operator algebras


Authors: Richard V. Kadison and John R. Ringrose
Journal: Bull. Amer. Math. Soc. 72 (1966), 1059-1063
DOI: https://doi.org/10.1090/S0002-9904-1966-11645-2
MathSciNet review: 0200742
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Blattner, Automorphic group representations, Pacific J. Math. 8 (1958), 665-677. MR 103421
  • 2. L. Gardner, An invariance theorem for representations of Banach algebras, Proc. Amer. Math. Soc. 16 (1965), 983-986. MR 182890
  • 3. R. Kadison, Derivations of operator algebras, Ann. of Math. 83 (1966), 280-293. MR 193527
  • 4. R. Kadison and J. Ringrose, Derivations of operator group algebras, Amer. J. Math. 88 (1966), 562-576. MR 203504
  • 5. S. Sakai, Derivations of W*-algebras, Ann. of Math. 83 (1966), 273-279. MR 193528


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11645-2

American Mathematical Society